MAUDE Adverse Event Report: ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. UNI GLENOID-PERIPHERAL LOCK SCRW; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number UNI GLENOID-PERIPHERAL LOCK SCRW
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that two peripheral screws of the prosthesis broke post op.It was further reported that the breakage was not the result of a trauma.Initial surgery was an inverse shoulder prosthesis, performed on (b)(6) 2019.Revision surgery was performed on (b)(6) 2019.All fragments have been removed during the revision surgery.During the revision, a spacer was implanted.No further information received.Update 29-june-2020: the central screw was intact.Batch numbers were provided.The device breakage was discovered by x-ray.All available x-rays have been provided to arthrex.Patient had reported to the surgeon that post op aftercare instructions were followed.Because of an infection, a cement spacer was implanted.It is expected that the total prosthetics will be returned.

Brand Name
UNI GLENOID-PERIPHERAL LOCK SCRW
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10279382
Report Number1220246-2020-01950
Device Sequence Number10935161
Product Code PHX
UDI-Device Identifier00888867057746
UDI-Public00888867057746
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K142863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberUNI GLENOID-PERIPHERAL LOCK SCRW
Device Catalogue NumberAR-9145-42
Device Lot Number170005712
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;